# SDR CALA2025050604499

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 31,139 hours, 11,435 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RELEASED FROM REPAIR STATION WAS MAINTAINED IAW FAA REG S. AND UNITED SPECIFICATIONS AND PROCEDURES AND IS AIRWORTHY WIT H RESPECT TO WORK PERFORMED. PERTINENT DETAILS ARE ON FILE AT TH E REPAIR STA. IN THE SIGNOFF, LIST THE VISIT TYPE, CERTIFICATE #, AND DESCRIPTION OF WORK PERFORMED IFE CHECK ACP ON THRU FLIGHT REF IFCR459X
